# SDR FDEA201002020300

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR AT STA. 1640 LBL 61- RBL61 WILL INTERFERE WITH THE   INSTALLATION OF 4 EA MOD, SEAT TRACKS. REMOVED FLOORBEAM IAW SRM 51-40-02, LOCATED AND DRILLED IAW SRM 51-40-  05,TREATED AND PRIMED AND PAINTED IAW SRM 51-20-01 INSTALLED FLOORBEAM PN BAC1518-338 AT STA 1640 LBL61 TO RBL61 IAW SRM 51-40-02, THIS" A"  MAJOR REPAIR NO FOLLOW-UP INSP REQUIRED.
